MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; CANNULA,ADULT,SOFT-TOUCH,7TUBE,SC

Medline Industries, LP MEDLINE; CANNULA,ADULT,SOFT-TOUCH,7TUBE,SC
Model Number HCS4514
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This vmsr report summarizes 7 malfunction events that occurred between (b)(6) and (b)(6) 2024.The account reported that nasal cannulas (hcs4514) contained pin holes in the tubing, resulting in visible bubbles during use.No patient information was available.No patient or user injuries were reported.
 
Additional Manufacturer Narrative
This vmsr submission is part of a retrospective data remediation review.The included events represent 7 malfunction events that medline became aware of during april 1, 2024 through june 30, 2024.Associated lot numbers 49123090002, 49123090005, and 74923090004.7 units of hcs4486 were returned for evaluation following reports of pin holes in the tubing.Medline quality received the samples and performed visual and functional evaluation.The samples arrived new in packaging and no visual defects were identified.The tubing was completely submerged in water while 5 liters of air was passed through the tubing.No leaks were identified during testing.The investigation summary documented the reported issue under item hcs4514 involving lot 49123090002 (5 units), lot 49123090005 (1 unit), and lot 74923090004 (1 unit).Based on the evaluation, the reported issue could not be confirmed and the cause of the reported condition could not be determined.7 devices were returned for evaluation.The devices were labeled for single use.No devices were identified as reprocessed or reused.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
CANNULA,ADULT,SOFT-TOUCH,7TUBE,SC
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfiield IL 60093 -275
Manufacturer Contact
nitish sandadi
three lakes drive
northfield, IL 60093--275
MDR Report Key50370186
Report Number1417592-2026-20807
Device Sequence Number18635675
Product Code CAT
UDI-Device Identifier40080196802884
UDI-Public40080196802884
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized7
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberHCS4514
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown